Fertility Friends Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Hello
I am Cressida and I am new to FF. I am 10 days into my buserelin. Have been coping well but last few days have felt dreadful. Migraine...bloating, especially after injections...very tearful...anyone else feeling like this ? I am not sure I am posting in the right thread for me but was pointed in this direction by moderators I assume...any help with next turning appreciated x thanks
 

·
Registered
Joined
·
206 Posts
Hi Cressida

I'm still waiting to start DR injections (12th March) but saw your post and didnt want to read and leave. I'm sorry I can't comment on the side effects as I'm obviously not at that stage yet.

Maybe try the cycle buddies section, I'm in the March/April group but they all seem a bit further ahead than me at the moment so I've not posted much.

I hope your cycle is going well and side effects not too bad
Nic  :)
 

·
Registered
Joined
·
261 Posts
Keep going honey- unfortunately it gets worse as you go on- stims make you feel so bloate and full you feel like your carrying a baby already... I had my egg collection on Monday- was very I'll after and had to have two ivs as I was so bloated and full of gas- just keep drinking fluids... It does help to keep hydrated..

I have my transfer this Saturday- I got 10 mature eggs and 9 fertilised which is apparently a great 90% fertility rate and is very rare to get thy many- but playi g Russian roulette to see if any make it to blast stage... Fingers crossed!


I am now very bloated and sore and crampy, tired but think of why your going through it... There are thousands of us going through the same thing! Big hugs Honey- you'll get there! Xxx
 
1 - 3 of 3 Posts
Top